# SDR PLGA970726A

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343BE
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 005WS00
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BGR - FLT 4383 - THE AUTOCOARSEN DID NOT ARM ON TAKEOFF ROLL.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE WEU AND SYSTEM CHECKED GOOD.  (M)
